Universiti Teknologi Malaysia Institutional Repository

New nonlinear four-step method for y"=f(t,y)

Yaacob, Nazeeruddin and Phang, Chang (2003) New nonlinear four-step method for y"=f(t,y). Matematika, 19 (1). pp. 47-56. ISSN 0127-8274

[img]
Preview
PDF - Published Version
128Kb

Official URL: http://www.fs.utm.my/matematika/content/view/77/31

Abstract

In this paper, a study is made on the possibility of developing a nonlinear four-step method based on contraharmonic mean. The study is done since the four-step methods always give higher order than popular methods like Numerov and classical Runge-Kutta methods. A detailed study of consistency, stability, convergence and interval of periodicity has been done to convince ourselves of using this new method. The numerical results shows that the method is more accurate than the existing one.

Item Type:Article
Uncontrolled Keywords:contraharmonic mean, interval of periodicity, second order initial value problem
Subjects:Q Science > QA Mathematics
Divisions:Science
ID Code:8810
Deposited By: Ms Zalinda Shuratman
Deposited On:13 May 2009 03:10
Last Modified:11 Jun 2010 04:40

Repository Staff Only: item control page